# SDR MWEA96506

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A CRACKED INTERCOSTAL WAS FOUND AT STA 180, 18 INCHES LEFT OF CENTER UNDER THE SUBFLOOR.  REPAIRED THE INTERCOSTAL IAW SRM 53-01, FIG 2.
